# SDR P5CA2020100500348

- Difficulty date: September 29, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N853GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37572
- Aircraft time: 34,551 hours, 5,106 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: 65B1002226
- Condition: Worn
- Location: L1 Door Latch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND L1 DOOR FWD UPPER LATCH FITTING WORN.  REPLACED L1 DOOR FWD UPPER LATCH FITTING, IAW AMM 52-11-01-700-801 REV 33.  JOB COMPLETED AND CONDITION CHECK NORMAL.
